Model No.: aoshun-09
Product Name: Aspirin Tablet
Ingredients: Each tablet contains: Aspirin 300mg
Packaging: 300mg*10tabs*10/box, Blister Packaging
Adults and children over 16 years of age: Take 1 to 3 Tablets with or after food. This dose may be repeated every 4 hours Do not take more
than 12 tablets in any 24-hour period. Do not take Aspirin for more than 3 days without consulting your doctor.
For relief of mild to moderate pain such as headache, dysmenorrhoea, myalgia, arthralgia and neuralgia and/or fever.
Patients with gastric and duodenal ulcers, hemophilia, thrombocytopenia or other bleeding tendencies, intolerance (hypersensitivity) to aspirin
or other salicylates, severe renal impairment or patients receiving oral anti-coagulant therapy.
Aspirin should not be taken during pregnancy and lactation, except under the advice and supervision of a medical doctor.
Storage: Store below 25 degrees Celsius. Protect from moisture. Keep out of reach of children.
Shelf Life: Three years.
To get more information, please feel free to contact with us.
Zhuhai Aoshun Medicine Co.,Ltd.
Contact us if you need more details on Antipyretic. We are ready to answer your questions on packaging, logistics, certification or any other aspects about Aspirin Tablet、Antipyretic. If these products fail to match your need, please contact us and we would like to provide relevant information.
Product Categories : Tablets
Premium Related Products